# SDR CALA2017061801871

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 58,496 hours, 20,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON AT GATE. WITH SWITCH IN ARMED POSITION. WITH GROUND OR APU POWER. ONLY FWD LIGHTS ON IN CABIN. CYCLED CB FOR FWD LIGHTS. EMERGENCY LIGHTS NOW OPS CHECK NORMAL. REF AMM 33-51-00.
